U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

can omeprazole cause stomach bloating?

1 doctor answer1 doctor weighed in
Dr. You Sung Sang
Gastroenterology 31 years experience
Yes: I have seen that effect at times. Try stopping it for a few days ; see if it goes away. If so, ask your doctor for another brand in the same class. Sometimes the bloating is brand specific.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 2, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.